# SDR COEA2011121209821

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 31,807 hours, 105,436 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Channel
- Part number: S57612187200
- Condition: Corroded
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 105436 NR 500002 HEAVY CK COE / LEVEL 2 CORROSION: LT AILERON TRIM TAB TRAILING EDGE CHANNEL HAS AREAS OF CORROSION (LENGTH 1.2", WIDTH .6", DEPTH .005").  REMOVED CORROSION, FOUND DENT (DEPTH .029), CONFIRMED CRACK FREE.  REMOVED AND REPLACED LT AILERON ASSEMBLY.
